Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    insanepump621 is offline Member
    Join Date
    Sep 2004
    Location
    CT
    Posts
    579

    liquid dbol giving me strep throat? possible?

    I just started a test deca dbol cycle and im takin liquid dbol and squirting it into my mouth approx. 4 times a day to eqaul to 25mg a day and besides having the most god awful taste ever. Ive been coming down with a sore throat and I am gonna go to the docs tommrow to see wats up and im prolly comin down with strep. You think it could be from the dbol Ive taken for 6 days i had to stop today it was hard for me to swallow at times thank

  2. #2
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    doubtful. If you would prefer, squirt the dbol into a glass of grapefruit juice or some kind of drink which would kill the taste. Could be you are just getting sick but I never ran into that problem with liquid dbol. Of course it could be that you have fake gear and something in the gear is irritating your throat but that's just speculation. Let us know what the doc tells you, he'll probably take a throat culture to test for strep or whatnot. Are you running a fever as well?

  3. #3
    insanepump621 is offline Member
    Join Date
    Sep 2004
    Location
    CT
    Posts
    579
    im not running a fever but i do have a bad cough and a runny nose... ne more opinions?

  4. #4
    shortie's Avatar
    shortie is offline AR Biggerologist
    Join Date
    Apr 2003
    Location
    Back in da box!
    Posts
    3,413
    I think Syma hit it on the head, you are either sick, or got shit gear. Go see your doc. And put the stuff in a small galss of oj or something, it will kill the taste.


    One other poss, and I don't know how relevant this might be, but I had the same thing for nearly 2 months this summer assumed it was roid flu or something, but I could function so I didn't worry it. Finally go to the doc and he says I either have hay fever or acid reflux tearing up my throat. Turns out it was the acid reflux, and I think it was caused by my ldex(not arr), the shit caused me major heartburn. 1 months after I quit the ldex it is gone.
    Last edited by shortie; 09-30-2005 at 10:59 AM.

  5. #5
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,110
    Sounds like a coincidence, very doubtful an oral could cause this.

    M.

  6. #6
    insanepump621 is offline Member
    Join Date
    Sep 2004
    Location
    CT
    Posts
    579
    just went to the doctor and she said it looks like a chronic sore throat... and i asked her if it could be for the dbol and she sed she cudnt tell... I think I just might drop the dbols neways i already mist a day and a half of it... im lookin to get blood work done i know i should get my liver and thryoid panels and my test and estrogen levels done nething else. I am approx. one week in my test deca no more dbol cycle

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •